# SDR SWAA2024100129459

- Difficulty date: August 19, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241XF; UPPER SKIN TEAR.<[01] 241XF FLOOR PANEL UPPER SKIN DAMAGE HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1 AND BOEING DWG: 147A5810 SHEET 100.  ATTACHED CURE SHEETS TO THIS FAULT.;[02] VERIFIED COMPLETE
